Journal Report

Bulletin of the London Mathematical Society

Download PDF
Journal Information
Journal Title
Bulletin of the London Mathematical Society
Publisher
John Wiley and Sons Ltd
ISSN
0024-6093
E-ISSN
1469-2120
Database
SCOPUS
Domain
Physical Sciences, Social Sciences
Classification History
Year A+ A B C
2026 ✓ ✓
2025 ✓ ✓
2024 ✓ ✓
2023 ✓ ✓
2021/2022 ✓ ✓
2020 ✓ ✓
2019 ✓ ✓
2018 ✓
A journal may have more than one classification in the same year. All recorded classifications are displayed.
Recent Articles
Monotonicity properties of the Robin torsion function in a class of symmetric planar domains
Qinfeng Li, Juncheng Wei, Ruofei Yao
2026-10-31 Vol. 58 Issue 11
Quantitative maximal L2‐regularity for viscous Hamilton–Jacobi PDEs in 2D and Mean Field Games
Alessandro Goffi
2026-10-29 Vol. 58 Issue 11
Effective geometric ergodicity for Markov chains in random environment
Yeor Hafouta
2026-10-28 Vol. 58 Issue 11
A homological characterization of AF groupoids
Benjamin Steinberg
2026-10-28 Vol. 58 Issue 11
Domain characterizations of strong commutativity of unbounded self‐adjoint operators
Konrad Schmüdgen
2026-10-28 Vol. 58 Issue 11
Weighted veronese rings via convex semigroups
Bek Chase, Luca Fiorindo, Thiago Holleben et al.
2026-10-27 Vol. 58 Issue 11
A nonstandard analysis approach to limit operators and Fredholmness in Roe‐like algebras
Liang Guo, Jin Qian, Qin Wang
2026-10-26 Vol. 58 Issue 11
Multipliers, W‐algebras, and the growth of generalized polynomial identities
Fabrizio Martino, Carla Rizzo
2026-10-26 Vol. 58 Issue 11
Asymptotically optimal approximate Hadamard matrices
Boris Alexeev, John Jasper, Dustin G. Mixon
2026-10-22 Vol. 58 Issue 11
The Haagerup property is not invariant under quasi‐isometry
Mathieu Carette, Kevin Whyte, Sylvain Arnt et al.
2026-10-15 Vol. 58 Issue 11
Articles retrieved from Crossref.
Green Journals | https://www.green-journals.com | info@green-journals.com
Printed: November 1, 2026 19:38